It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lindi on June 06, 2000 at 22:02:29:

Need some advice here, am worried. Ten years ago I developed borderline high blood pressure and a rapid heartbeat. After doing alot of tests and coming up with no apparent cause, they put me on Tenormin, 25 mg a day. My BP was 140/98 before taking it. Actually I took the generic form, Atenolol. Anyway, about 2 months ago I started having a sore neck and bad headaches. Finally went to doc who discovered BP was up. Did some cervical spine xrays that revealed nothing. Upped dosage of Atenolol to 50 mg. Yesterday neck started hurting again and went to doc and BP was 170/100. So he told me to take half the dosage of the meds in the morning and half at night.
I am doing that and I think the BP is still high.
What could make it all of a sudden go up like this and could the neck pain have something to do with it? I have no fever or anything else. The neck pain is kind of specific, not like muscle pain really. Any advice would be welcome as I am concerned and the BP is not coming down.

Follow Ups

All times are GMT -7. The time now is 03:37 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!